Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
aureliecarly

Hydroquonine Made Hyperpigmentation Worse?

Recommended Posts

Posted

I put 4% hydroquonine on a hyperpigmentation mark and it made the area around the spot super red. I stopped using it today and just put some skin restoring moisturizer on. Is this reaction normal? How long will it take for the redness to fade?

Share this post


Link to post
Share on other sites
Posted (edited)

I get the same reaction from hydroquinone. My dermatologist was baffled and said that he's never heard of burning/redness from it. I stopped using it altogether.

Edited by cycloverid

Share this post


Link to post
Share on other sites
Posted

Did your redness end up going away? How long did it take?

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now

×